Different generalizations to the case of coverings of the standard approach to entropy applied to partitions of a finite universe X are explored. In the first approach any covering is represented by an identity resolution of fuzzy sets on X and a corresponding probability distribution with associated entropy is defined. A second approach is based on a probability distribution generated by the covering normalizing the standard counting measure. Finally, the extension to a generic covering of the Liang-Xu approach to entropy is investigated, both from the "global" and the "local" point of view. For each of these three possible entropies the complementary entropy (or co-entropy) is defined showing in particular that the Liang-Xu entropy is a co-entropy.
|Citazione:||Bianucci, D., Cattaneo, G., & Ciucci, D. (2007). Entropies and co-entropies of coverings with application to incomplete information systems. FUNDAMENTA INFORMATICAE, 75, 77-105.|
|Tipo:||Articolo in rivista - Articolo scientifico|
|Carattere della pubblicazione:||Scientifica|
|Titolo:||Entropies and co-entropies of coverings with application to incomplete information systems|
|Autori:||Bianucci, D; Cattaneo, G; Ciucci, D|
|Data di pubblicazione:||gen-2007|
|Appare nelle tipologie:||01 - Articolo su rivista|